MathSciNet Relay Station
MathSciNet bibliographic data
MR3199979 60H05 (60H30 91G10)
Rosenbaum, Mathieu; Tankov, Peter Asymptotically optimal discretization of hedging strategies with jumps. Ann. Appl. Probab. 24 (2014), no. 3, 1002–1048.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement